Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 12 of 16 found articles
 
 
  Quantization of algebraic invariants through Topological Quantum Field Theories
 
 
Title: Quantization of algebraic invariants through Topological Quantum Field Theories
Author: González-Prieto, Ángel
Appeared in: Journal of geometry and physics
Paging: Volume 189 () nr. C pages p.
Year: 2023
Contents:
Publisher: The Author(s)
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 12 of 16 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands